# SDR SWAA2025042826228

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,536 hours, 44,995 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR CREASED ANT AFT HINGE AREA.<[01] OK TO INSTALL APU FIRE BLANKET ON SERVICEABLE APU COWL DOOR.;[02] 01 - REMOVED AND REPLACED PER [AMM 52-48-21-401-NG (AUXILIARY POWER UNIT (APU) COWL DOOR - REMOVAL/INSTALLATION - PERMANENT)];[03] C/W INSPECTION.
